# SDR AALA201602289001

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 43,162 hours, 26,096 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT GALLEY INBD COFFEE MAKER PRODUCED ELEC SPARK WHEN USED.  PULLED CB, R & R AFT INBD COFFEE MAKER.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
